# SDR CA990111033

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strut
- Part number: 85230212003
- Condition: Gouged
- Location: Cargo Door
- Part time: 22,966 hours
- Component: 85230310001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CARGO DOOR UPPER AFT STRUT FOUND GOUGED BELOW THE ADJUSTABLE ROD END.   SUSPECT INCORRECT BOLT INSTALLATION CAUSING NUT SIDE OF BOLT TO GOUGE INTO THE STRUT ASSY.   CLEARANCE ACHIEVED BY REVERSING THE INSTALLATION OF INBOARD BOLT WHEN CARGO DOOR IS CLOSED.
